Skip to main content
placeholder image

Surfaces of prescribed mean curvature with inequalities on the boundary

Journal Article


Abstract


Publication Date


  • 1978

Citation


  • Williams, G. H. (1978). Surfaces of prescribed mean curvature with inequalities on the boundary. Mathematische Zeitschrift, 164(1), 31-51. doi:10.1007/BF01214788

Scopus Eid


  • 2-s2.0-34250279591

Web Of Science Accession Number


Start Page


  • 31

End Page


  • 51

Volume


  • 164

Issue


  • 1

Abstract


Publication Date


  • 1978

Citation


  • Williams, G. H. (1978). Surfaces of prescribed mean curvature with inequalities on the boundary. Mathematische Zeitschrift, 164(1), 31-51. doi:10.1007/BF01214788

Scopus Eid


  • 2-s2.0-34250279591

Web Of Science Accession Number


Start Page


  • 31

End Page


  • 51

Volume


  • 164

Issue


  • 1